MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity c Total Bilirubin2; diazo colorimetry, bilirubin

Abbott Ireland Diagnostics Division Alinity c Total Bilirubin2; diazo colorimetry, bilirubin
Catalog Number 04U05-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
Alinity c Total Bilirubin2
Common Device Name
diazo colorimetry, bilirubin
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key25879944
Report Number3005094123-2026-00350
Device Sequence Number13412892
Product Code CIG
UDI-Device Identifier00380740167585
UDI-Public(01)00380740167585(17)270527(10)86232UD00
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04U05-20
Device Lot Number86232UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age59 YR
Patient SexMale